Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i6.10
pages 1-7

On One Geoinformation Fractional Differential Model of the Variable Order

Vladimir M. Bulavatskiy
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Iurii G. Kryvonos
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

Краткое описание

The fractional differential mathematical model of the variable order for research of dynamics of local-nonequilibrium in time geomigration processes of salt solutions is constructed. The nonlinear boundary-value problem appropriate to this model is set, the technique of its numerical solutions is developed and the results of numerical experiments are given.


Articles with similar content:

Differential Games of Fractional Order with Impulse Effect
Journal of Automation and Information Sciences, Vol.47, 2015, issue 4
Ivan I. Matychyn, Victoriya V. Onyshchenko
SELF-SIMILAR SOLIDIFICATION FROM A COOLED BOUNDARY FOR ICE GROWING FROM AQUEOUS SALT SOLUTIONS
International Heat Transfer Conference 13, Vol.0, 2006, issue
Dmitri V. Alexandrov, A. Malygin, Irina Alexandrova
INTEGRAL TRANSFORM SOLUTIONS FOR ONE-DIMENSIONAL TRANSIENT FLOW AND CONTAMINANT TRANSPORT IN DUAL-POROSITY SYSTEMS
Hybrid Methods in Engineering, Vol.3, 2001, issue 2&3
Rodrigo P. A. Rocha, Manuel Ernani C. Cruz
STUDY AND ANALYSIS OF SPATIAL-TIME NONLINEAR FRACTIONAL-ORDER REACTION-ADVECTION-DIFFUSION EQUATION
Journal of Porous Media, Vol.22, 2019, issue 7
Subir Das, Anup Singh
UNSTEADY BOUNDARY LAYER FLOW OVER A PERMEABLE CURVED STRETCHING/SHRINKING SURFACE
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2015, issue
Ioan Pop, Roslinda Nazar, Fadzilah Md. Ali, Norfifah Bachok, Siti Suzilliana Putri Mohd Isa, Norihan Md. Arifin